# SDR DALA2017070505181

- Difficulty date: July 4, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 408
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN LOWER AREA INTERNAL STRUCTURE BS 408 FWD CARGO DOOR.   REPAIRED IAW SRM 52-30-02-2R PROCEDURE 1, REPAIR 1, FIG 201.
